DOI 10.2169/internalmedicine.8379-16
Isoniazid-induced Pure Red Cell Aplasia in a Patient with Sarcoidosis: A Patient Summary and Review of the Literature.
Аннотация
A 41-year-old woman treated with isoniazid (INH) for latent tuberculosis infection and an oral corticosteroid for sarcoidosis developed severe anemia two months after initiating INH. A bone marrow examination showed erythroblastopenia, and a diagnosis of INH-induced pure red cell aplasia (PRCA) was made. Her reticulocyte count and hemoglobin levels improved two weeks after discontinuation of INH. A literature review of INH-induced PRCA shows that it occurs very rarely in the context of autoimmune disorders. This report describes a case of INH-induced PRCA occurring in a patient with sarcoidosis.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.